首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON RESAMPLING TECHNIQUES FOR REGRESSION-MODELS
被引:10
作者
:
WEBER, NC
论文数:
0
引用数:
0
h-index:
0
WEBER, NC
机构
:
来源
:
STATISTICS & PROBABILITY LETTERS
|
1984年
/ 2卷
/ 05期
关键词
:
D O I
:
10.1016/0167-7152(84)90064-6
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:275 / 278
页数:4
相关论文
共 7 条
[1]
SOME ASYMPTOTIC THEORY FOR THE BOOTSTRAP
[J].
BICKEL, PJ
论文数:
0
引用数:
0
h-index:
0
BICKEL, PJ
;
FREEDMAN, DA
论文数:
0
引用数:
0
h-index:
0
FREEDMAN, DA
.
ANNALS OF STATISTICS,
1981,
9
(06)
:1196
-1217
[2]
1977 RIETZ LECTURE - BOOTSTRAP METHODS - ANOTHER LOOK AT THE JACKKNIFE
[J].
EFRON, B
论文数:
0
引用数:
0
h-index:
0
EFRON, B
.
ANNALS OF STATISTICS,
1979,
7
(01)
:1
-26
[3]
BOOTSTRAPPING REGRESSION-MODELS
[J].
FREEDMAN, DA
论文数:
0
引用数:
0
h-index:
0
FREEDMAN, DA
.
ANNALS OF STATISTICS,
1981,
9
(06)
:1218
-1228
[4]
JACKKNIFING IN UNBALANCED SITUATIONS
[J].
HINKLEY, DV
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,DEPT APPL STAT,ST PAUL,MN 55108
UNIV MINNESOTA,DEPT APPL STAT,ST PAUL,MN 55108
HINKLEY, DV
.
TECHNOMETRICS,
1977,
19
(03)
:285
-292
[5]
STRONG CONSISTENCY OF LEAST-SQUARES ESTIMATES IN MULTIPLE-REGRESSION .2.
[J].
LAI, TL
论文数:
0
引用数:
0
h-index:
0
LAI, TL
;
ROBBINS, H
论文数:
0
引用数:
0
h-index:
0
ROBBINS, H
;
WEI, CZ
论文数:
0
引用数:
0
h-index:
0
WEI, CZ
.
JOURNAL OF MULTIVARIATE ANALYSIS,
1979,
9
(03)
:343
-361
[6]
UNBALANCED JACKKNIFE
[J].
MILLER, RG
论文数:
0
引用数:
0
h-index:
0
机构:
STANFORD UNIV,DEPT STATISTICS,STANFORD,CA 94305
STANFORD UNIV,DEPT STATISTICS,STANFORD,CA 94305
MILLER, RG
.
ANNALS OF STATISTICS,
1974,
2
(05)
:880
-891
[7]
WEBER NC, 1983, UNPUB AUSTR J STATIS
←
1
→
共 7 条
[1]
SOME ASYMPTOTIC THEORY FOR THE BOOTSTRAP
[J].
BICKEL, PJ
论文数:
0
引用数:
0
h-index:
0
BICKEL, PJ
;
FREEDMAN, DA
论文数:
0
引用数:
0
h-index:
0
FREEDMAN, DA
.
ANNALS OF STATISTICS,
1981,
9
(06)
:1196
-1217
[2]
1977 RIETZ LECTURE - BOOTSTRAP METHODS - ANOTHER LOOK AT THE JACKKNIFE
[J].
EFRON, B
论文数:
0
引用数:
0
h-index:
0
EFRON, B
.
ANNALS OF STATISTICS,
1979,
7
(01)
:1
-26
[3]
BOOTSTRAPPING REGRESSION-MODELS
[J].
FREEDMAN, DA
论文数:
0
引用数:
0
h-index:
0
FREEDMAN, DA
.
ANNALS OF STATISTICS,
1981,
9
(06)
:1218
-1228
[4]
JACKKNIFING IN UNBALANCED SITUATIONS
[J].
HINKLEY, DV
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,DEPT APPL STAT,ST PAUL,MN 55108
UNIV MINNESOTA,DEPT APPL STAT,ST PAUL,MN 55108
HINKLEY, DV
.
TECHNOMETRICS,
1977,
19
(03)
:285
-292
[5]
STRONG CONSISTENCY OF LEAST-SQUARES ESTIMATES IN MULTIPLE-REGRESSION .2.
[J].
LAI, TL
论文数:
0
引用数:
0
h-index:
0
LAI, TL
;
ROBBINS, H
论文数:
0
引用数:
0
h-index:
0
ROBBINS, H
;
WEI, CZ
论文数:
0
引用数:
0
h-index:
0
WEI, CZ
.
JOURNAL OF MULTIVARIATE ANALYSIS,
1979,
9
(03)
:343
-361
[6]
UNBALANCED JACKKNIFE
[J].
MILLER, RG
论文数:
0
引用数:
0
h-index:
0
机构:
STANFORD UNIV,DEPT STATISTICS,STANFORD,CA 94305
STANFORD UNIV,DEPT STATISTICS,STANFORD,CA 94305
MILLER, RG
.
ANNALS OF STATISTICS,
1974,
2
(05)
:880
-891
[7]
WEBER NC, 1983, UNPUB AUSTR J STATIS
←
1
→